MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6108
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information an eyelash was welded into the inner sterile packaging.No deficits for patient or procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn¿t find other complaint on the lot n°9090710.Checking the quality databases revealed no anomaly in connection with the described defect.The hungarian investigation concluded: the production place is a iso class-viii clean area, in this production area everytime have to wear the neccessary uniform; means have to wear clean & sterilized jacket and hairnet and shoe too.In case of men have to wear beard cover.This rule is always followed.Even so accidentaly can be occurrenced to fall hair into the package.Accidentaly have occurrence to fall hair into the package.This is a manual packaging without automized camera or sensor control, means that only have human responsible to control the whole production process.No camera or sensor have installed to check the complete packaging for hair or foreign material presence.No plan to implement additional packaging control, due to the fact that the packaging is very difficult to filter out by camera system because the packaging is not constant; the packaging material are shiny; no possible to set the camera for this, that would not be a stabile system.It's confirmed that sometimes we receive that raw materials from our suppliers with this phenomenon, that the hair is already part in the pouch.The affected materials have been rejected by us.This materials have already packaged into the first level (primary) packaging, so it's not allowed to opened.The quality alert have been always sent to the supplier.But not easy to filter out all polluted raw material from the batch because the hair is not visible easily that is why accidentally some affected products can be escaped to the market.This is an accidentally issue, during the production and packaging process, the hair can be gone into the packaging.Second, supplier related issue, the raw material have arrived with already polluted by hair.Third, human inattention, the operators have not detected the hair then the product have packaged and shipped out to the market.All involved employees have been informed from this issue, they will focus to filter out the hair infected pouches all the time at production order starting to avoid reoccurrence claims in the future.Continuously inform the supplier about the affected lots to improve their processes, if the received lots affected by hair contamination.

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18453986
Report Number9610711-2024-00008
Device Sequence Number17913153
Product Code EZL
UDI-Device Identifier03600040126974
UDI-Public3600040126974
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA6108
Device Lot Number9090710_AA61081002
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown